This may be long but I'm driving myself crazy rethinking everything. Started on Lexapro on march 15th. Got past the hump and started to feel great! My life was going good. Until 2 weeks ago... I hopped into bed and went to sleep. Felt great... well 1 hour later I was woken up by bad stomach pains. Got to the bathroom door and couldn't even walk because it was so intense. Long story short I got nauseous, hands drew up and wouldn't move and face went numb almost passed out and lots of #2 Went to er and they said it was the vagus nerve from the pain. I have had diarrhea and nausea ever since. Also I have been getting my anxiety back. It feels as if I'm literally going backwards. All my startup symptoms are back and they are coming last to first. And I don't feel like it is working at all. I'm getting more and more anxious as each day goes by. Is my Lexapro pooped out?? My dr said things would return to normal it I am still sick to my stomach and anxiety is bad. Going to see her in the morning hopefully.
One thing I would question is if these two issues are separate. You state you have been taking lexapro since March yet these symptoms barely started in late May? I would recommend having your doctor run some blood tests and maybe more tests to hopefully figure out what's going on. Good luck!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2012 • 2 answers
Updated 4 Jul 2010 • 5 answers
Updated 14 Jul 2012 • 1 answer
Updated 17 Oct 2018 • 1 answer
Updated 28 Oct 2018 • 1 answer